# SDR FDEA201002030307

- Difficulty date: February 3, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 60,681 hours, 13,608 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: 32902781
- Part serial: FX0040
- Condition: Failed
- Location: Zone 600
- Part time: 17,091 hours, 3,977 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WE ENCOUNTERED ICING CONDITIONS, SO WE SELECTED ANTI ICE. WHEN WING ANTI ICE SELECTED,  WE RECEIVED AIR SYS 3 OFF FOLLOWED BY WING  ANTI ICE R DISAGREE, WE THEN FOLLOWED QRH PROCEDURES AND SELECTED WING A/I OFF. ALERT EXTINGUISHED BUT WING A/I ON SD PAGE REMAINED PRESENT AND WITH AMBER VALVE POSITION OFF.   REMOVED AND REPLACED R WING ANTI-ICE SHUTOFF VALVE TEST OK. ACFT OK FOR SERVICE.
